# SDR FDEA201305271097

- Difficulty date: May 27, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,647 hours, 13,775 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75291
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK NR 12 CUTOUT LOWER SKIN CRACKED.  REPAIRED IAW SRM 57-40-02, REPAIR 7, FIG 201 REV 52.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
